# SDR 29GA93932100511A

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 32,540 hours, 41,927 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Printed Ckt Board
- Part number: 1123640215727725
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9385 TLH/TPA PILOT REPORTED UNABLE TO SILENCE GEAR WARNING HORN WHEN POWER IS REDUCED AND FLAPS AT O.  REPLACED PCB A119 AND CB1 OPERATIONAL CHECK NORMAL COULD NOT DUPLICATE.
